# SDR NWAA094339917

- Difficulty date: December 15, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 90,487 hours, 81,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 8-10 AND THE LEFT OVERWING EMERGENCY EXIT SIGN AT ROW 11 WERE ALL INOPERATIVE.  MAINTENANCE REPLACED THE FUSE IN THE EXIT SIGN AT ROW 11.  OPERATIONAL CHECK WAS GOOD.
